Advances in Mathematical Economics Volume 20 pp 23-75

Part of the Advances in Mathematical Economics book series (MATHECON, volume 20) | Cite as

On a Fractional Differential Inclusion in Banach Space Under Weak Compactness Condition

  • C. Castaing
  • C. Godet-Thobie
  • L. X. Truong
  • F. Z. Mostefai
Research Article

Abstract

We consider a class of boundary value problem in a separable Banach space governed by a fractional differential inclusion with integral boundary conditions
$$\displaystyle{\left \{\begin{array}{lll} w\text{-}D^{\alpha }u(t) \in F(t,u(t),w\text{-}D^{\alpha -1}u(t)), t \in [0,1] \\ I^{\beta }u(t)\vert _{t=0} = 0, u(1) =\int _{ 0}^{1}u(t)dt\end{array} \right.}$$
where α ∈ ]1, 2], \(\beta \in ]0,\infty [\) are given constant and w-Dγ is the fractional w-R.L derivative of order γ ∈ {α − 1, α}, F is a convex weakly compact valued mapping. Topological properties of the solutions set are presented. Applications to control problems and further variants are provided.

Keywords

Fractional differential inclusion w-R.L derivative Pettis integral Relaxation Young measures 

References

  1. 1.
    Agarwal RP, Arshad S, O’ Reagan D, Lupulescu V (2012) Fuzzy fractional integral equations under compactness type condition. Frac Calc App Anal 15(4):572–590Google Scholar
  2. 2.
    Agarwal RP, Ahmad B, Alsaedi A, Shahzad N (2013) Dimension of the solution set for fractional differential inclusion. J Nonlinear Convex Anal 14(2):314–323MathSciNetMATHGoogle Scholar
  3. 3.
    Ahmad B, Nieto J (2012) Riemann-Liouville fractional differential equations with fractional boundary conditions. Fixed Point Theory 13(2):329–336MathSciNetMATHGoogle Scholar
  4. 4.
    Amrani A, Castaing C, Valadier M (1998) Convergence in Pettis norm under extreme point condition. Vietnam J Math (4):323–335MathSciNetMATHGoogle Scholar
  5. 5.
    Angosto C, Cascales B (2009) Measures of weak noncompactness in Banach spaces. Topol Appl 156:1412–1421MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Attouch H, Cabot A, Redont P (2002) The dynamics of elastic shocks via epigraphical regularization of a differential inclusion. Barrier and penalty approximations. Adv Math Sci Appl 12(1):273–306. Gakkotosho, TokyoGoogle Scholar
  7. 7.
    Azzam DL, Castaing C, Thibault L (2001) Three boundary value problems for second order differential inclusions in Banach spaces. Control Cybern 31:659–693MathSciNetMATHGoogle Scholar
  8. 8.
    Balder EJ (2000) Lectures on Young measure theory and its applications in economics. Rend Istit Mat Univ Trieste 31:1–69. Workshop di Teoria della Misura et Analisi Reale Grado, 1997 (Italia)Google Scholar
  9. 9.
    Benchohra M, Henderson J, Ntouyas SK, Ouahab A (2008) Existence results for fractional functional differential inclusions with infinite delay and applications to control theory. Frac Cal Appl Anal 11:35–56MathSciNetMATHGoogle Scholar
  10. 10.
    Benchohra M, Graef J, Mostefai F-Z (2011) Weak solutions for boundary-value problems with nonlinear fractional differential inclusions. Nonlinear Dyn Syst Theory 11(3):227–237MathSciNetMATHGoogle Scholar
  11. 11.
    Castaing C (1972) Quelques résultats de compacité liés a l’intégration. CR Acd Sc Paris 270:1732–1735 (1970) et Bulletin Soc Math France 31:73–81Google Scholar
  12. 12.
    Castaing C (1980) Topologie de la convergence uniforme sur les parties uniformément intégrables de L E 1 et théorèmes de compacité faible dans certains espaces du type Köthe-Orlicz. Sém Anal Convexe 10:5.1–5.27Google Scholar
  13. 13.
    Castaing C (1996) Weak compactness and convergences in Bochner and Pettis integration. Vietnam J Math 24(3):241–286MathSciNetGoogle Scholar
  14. 14.
    Castaing C, Godet-Thobie C (2014) Le Xuan Truong and Satco B, Optimal control problems governed by a second order ordinary differential equation with m-point boundary condition. Adv Math Econ 18:1–56MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Castaing C, Truong LX (2012) Some topological properties of solutions set in a second order inclusion with m-point boundary condition. Set-Valued Var Anal 20:249–277MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Castaing C, Truong LX (2013) Bolza, relaxation and viscosity problems governed by a second order differential equation. J Nonlinear Convex Anal 14(2):451–482MathSciNetMATHGoogle Scholar
  17. 17.
    Castaing C, Valadier M (1977) Convex analysis and measurable multifunctions. Lecture notes in mathematics, vol 580. Springer, Berlin/Heidelberg/New YorkGoogle Scholar
  18. 18.
    Castaing C, Raynaud de Fitte P, Valadier M (2004) Young measures on topological spaces. With applications in control theory and probability theory. Kluwer Academic, DordrechtMATHGoogle Scholar
  19. 19.
    Castaing C, Ibrahim AG, Yarou M (2008) Existence problems in second order evolution inclusion: discretization and variational approach. Taiwan J Math 12(6):1435–1477MathSciNetMATHGoogle Scholar
  20. 20.
    Castaing C, Godet-Thobie C, Hoang TD, Raynaud de Fitte P (2015) On the integration of fuzzy level sets. Adv Math Econ 19:1–32MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Castaing C, Phung PD, Truong LX (submitted) On a fractional differential inclusion with integral boundary condition in Banach spacesGoogle Scholar
  22. 22.
    Cernea A (2010) On a fractional differential inclusion with boundary condition. Studia Universitatis Babes-Bolyai Mathematica LV:105–113Google Scholar
  23. 23.
    Cichon M, Salem HAH (2014) Second order Three-point boundary value problems in abstract spaces. Acta Mathematicae Applicatae Sinica 30(4):1131–1152MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    De Blasi FS (1977) On a property of the unit sphere in a Banach space. Bull Math de la Soc Sci Math de la R.S de la Roumanie. Tome 21(64):3–4Google Scholar
  25. 25.
    El-Sayed AMA (1998) Nonlinear functional differential equations of arbitrary orders. Nonlinear Anal 33:181–186MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    El-Sayed AMA, Abd El-Salam ShA (2009) Nonlocal boundary value problem of a fractional-order functional differential equation. Int J Nonlinear Sci 7:436–442MathSciNetMATHGoogle Scholar
  27. 27.
    El-Sayed AMA, Ibrahim AG (2001) Set-valued integral equations of arbitrary (fractional) order. Appl Math Comput 118:113–121MathSciNetMATHGoogle Scholar
  28. 28.
    Florescu LC, Godet-Thobie C (2012) Young measures and compactness in measure spaces. De Gruyter, BerlinCrossRefMATHGoogle Scholar
  29. 29.
    Grothendieck A (1964) Espaces vectoriels topologiques. Publicacão da Sociedade de Matemática de Sao PauloMATHGoogle Scholar
  30. 30.
    Ibrahim AG, El-Sayed MA (1997) Definite integral of fractional order for Set-Valued function. Fractional Calc Appl Anal 11(3):81–87MathSciNetMATHGoogle Scholar
  31. 31.
    Kilbas AA, Marichev OI, Samko SG (1993) Fractional integrals and derivatives: theory and applications. Gorden and Breach, New YorkMATHGoogle Scholar
  32. 32.
    Laksmikantham F, Mohapatra RN (2003) Theory of fuzzy differential equations. Taylor and Francis, London/New YorkCrossRefGoogle Scholar
  33. 33.
    Miller KS, Ross B (1993) An introduction to the fractional calculus and fractional differential equations. Wiley, NewYorkMATHGoogle Scholar
  34. 34.
    O’Regan D (2000) Fixed point theorem for weakly sequentially closed maps. Archivum Mathematicum (BRNO) Tomus 36:61–70MATHGoogle Scholar
  35. 35.
    Ouahab A (2008) Some results for fractional boundary value problem of differential inclusions. Nonlinear Anal 69:3877–3896MathSciNetCrossRefMATHGoogle Scholar
  36. 36.
    Phung PH, Truong LX (2013) On a fractional differential inclusion with integral boundary conditions in Banach space. Fractional Calc Appl Anal 16(3):538–558MathSciNetMATHGoogle Scholar
  37. 37.
    Podlubny I (1999) Fractional differential equation. Academic, New YorkMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Singapore 2016

Authors and Affiliations

  • C. Castaing
    • 1
  • C. Godet-Thobie
    • 2
  • L. X. Truong
    • 3
  • F. Z. Mostefai
    • 4
  1. 1.Département de MathématiquesUniversité Montpellier IIMontpellier Cedex 5France
  2. 2.Laboratoire de Mathématiques de Bretagne AtlantiqueUniversité de Bretagne Occidentale, CNRS UMR 6205Brest Cedex 3France
  3. 3.Department of Mathematics and StatisticsUniversity of Economics of HoChiMinh CityHoChiMinh CityVietnam
  4. 4.Département de MathématiquesUniversité de SaidaSaidaAlgérie

Personalised recommendations